A set-indexed fractional Brownian motion

Abstract : We define and prove the existence of a fractional Brownian motion indexed by a collection of closed subsets of a measure space. This process is a generalization of the set-indexed Brownian motion, when the condition of independance is relaxed. Relations with the Levy fractional Brownian motion and with the fractional Brownian sheet are studied. We prove stationarity of the increments and a property of self-similarity with respect to the action of solid motions. Moreover, we show that there no "really nice" set indexed fractional Brownian motion other than set-indexed Brownian motion. Finally, behavior of the set-indexed fractional Brownian motion along increasing paths is analysed.
Type de document :
Article dans une revue
Journal of Theoretical Probability, Sprnger, 2006, 19 (2), pp.337-364
Liste complète des métadonnées

https://hal-ecp.archives-ouvertes.fr/hal-00652069
Contributeur : Erick Herbin <>
Soumis le : mercredi 14 décembre 2011 - 17:56:38
Dernière modification le : vendredi 29 juin 2018 - 12:14:29

Lien texte intégral

Identifiants

Collections

Citation

E. Herbin, E. Merzbach. A set-indexed fractional Brownian motion. Journal of Theoretical Probability, Sprnger, 2006, 19 (2), pp.337-364. 〈hal-00652069〉

Partager

Métriques

Consultations de la notice

163